# SDR COMA2010112950244

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 25,336 hours, 21,516 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM YYZ RECEIVED RIGHT COWL ANTI-ICE CAUTION MSG WITH COWL SELECTED OFF.  EMERGENCY DECLARED, A/C RETURNED TO YYZ LANDED SAFELY.  PERFORMED OPERATIONAL TEST OF COWL ANTI-ICE VALVES.  NO DEFECTS NOTED.
